# SDR ASOA201100031

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERORMING OPS TEST FOR THE EMERGENCY LIGHT, FOUND RT EXIT FLOOR SIGN WAS DIM.  R & R THE EMERGENCY FLOOR FLOOD LIGHT BULB IAW AMM CH 20-19-00.  OPS CK GOOD.
